# SDR AWXA9500726

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122619
- Condition: Bad
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAS/DEN - FLT NR 749 - WHEN GEAR HANDLE WAS RAISED ON TAKEOFF, THE RED LIGHT ILLUMINATED AND REMAINED ON.  GEAR WAS RECYCLED WITH NO HELP.  AIRCRAFT RETURNED TO LAS LANDING UNEVENTFULLY.  MAINTENANCE FOUND S846 NOSE LOCK SENSOR BAD.  REMOVED ADN REPLACED SENSOR PER BMM 32-60-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
